Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 22, Number 4, 2012

Hitting times with taboo for a random walk
pp. 227-242(16)
Author: Bulinskaya, E. V.

Favourites:
ADD

Asymptotically absorbing nets of positive operators
pp. 243-260(18)
Authors: Emel’yanov, E. Y.; Erkurşun, N.

Favourites:
ADD

On solutions to the equation for improving additives in regression problems
pp. 261-274(14)
Authors: Linke, Y. Y.; Sakhanenko, A. I.

Favourites:
ADD

Asymptotic analysis of boundary conditions for quintic splines
pp. 275-286(12)
Author: Primakov, S. S.

Favourites:
ADD

On some classes of coefficient inverse problems for parabolic systems of equations
pp. 287-302(16)
Authors: Pyatkov, S. G.; Samkov, M. L.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more